# SDR AMTA200700589

- Difficulty date: November 12, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CAPTAIN PITOT EICAS MSG.  PERFORMED FIM 30-31-00, FIG 103.  OPS CHECK, OK  (K)
